# SDR UPS98827089

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CORROSION SEAT TRACK D ON UPPER/LOWER SURFACE OF TOP FLANGE AT FUSELAGE STATION 1700.  CUT OUT DAMGED SECTION OF TRACK IAW DC8 SRM 51-1-24.  DRILLED NEW SPLCIE SECTION IAW DC8 SRM 51-1-24.  INSTALLED NEW SPLICE SECTION AND NEW SEAT TRACK SECTION IAW DC8 SRM 51-1-20D.
